# SDR BAQA093737

- Difficulty date: March 16, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 473 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: L290M20A1014
- Part serial: 00686
- Condition: Leaking
- Location: Hyd Pump
- Part time: 474 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP IS LEAKING AT SHAFT.  REPLACED WITH SERVICABLE UNIT.  03/17/2004
